| Catalog Number |
367985 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® sst¿, two (2) tubes underfilled.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k230855.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd received three photos for investigation.After review and analysis of the customer photos, a small amount of specimen was found in the tubes in the second and third photos.Additionally, 20 retained samples were subjected to functional tests for low or no draw, and all 20 retained samples passed as they were within specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: underfill.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.